MAUDE Adverse Event Report: C.R. Bard Inc. (Covington) -1018233 PureWick Female External Catheter

C.R. Bard Inc. (Covington) -1018233 PureWick Female External Catheter
Catalog Number PWFX30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 09/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the customer was experiencing leakage from the hose but was able to resolve it with surgical tape.It's unclear if lot number was requested.Used with female wicks.Unclear if medical intervention was provided.No additional information provided.Per customer via phone on (b)(6)m2026, it was reported that it was never confirmed that the device or wicks caused her urinary tract infection (uti).Customer stated that she thoroughly cleans the device with alcohol to eliminate bacteria.She also stated that her home care nurse verified that the device is suctioning properly.At this time, she is unsure of how she acquired the uti.She is currently still using the device, and no further issues were reported.
 
Additional Manufacturer Narrative
Initial reporter zip code: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PureWick Female External Catheter
Common Device Name
PureWick
Manufacturer (Section D)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key50839600
Report Number1018233-2026-06037
Device Sequence Number10278307
Product Code NZU
UDI-Device Identifier00801741189050
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberPWFX30
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale